# SDR HEEA0015931

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Transmitter
- Part number: ELT910
- Condition: Malfunctioned
- Location: Elt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT STAYS ON.  TIME SINCE REPAIR 128:35 HOURS.
